Previous |  Up |  Next


Title: Matematika a Wolfovy ceny za rok 1988 (Czech)
Title: Mathematics and Wolf's prizes for the year 1988 (English)
Author: Zalcman, Lawrence
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 36
Issue: 3
Year: 1991
Pages: 129-140
Category: math
MSC: 01A65
MSC: 01A70
idMR: MR1146850
Note: Článek Mathematicians Sweep 1988 Wolf Prizes vyšel v časopisu The Mathematical Intelligencer 11, č. 2, 39-48. Přeložil O. Jaroch. (Czech)
Note: Article Mathematicians Sweep 1988 Wolf Prizes appeared in The Mathematical Intelligencer 11, No. 2, 39-48. Translated by O. Jaroch. (English)
Date available: 2010-12-10T21:44:17Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_36-1991-3_1.pdf 1.564Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo